French GP Schedule 2022: Formula 1

Track Schedule

F1 track action starts on Friday at Paul Ricard with two, 1-hour free practice sessions (FP1 & FP2) for teams to find the perfect setup.

Free practice 3 (FP3) takes place on Saturday afternoon, building up to qualifying; a 3-part session where lap times decide starting positions for the Grand Prix on Sunday.

f1 track schedule
FridayFirst Practice14:00 - 15:00
Second Practice17:00 - 18:00
SaturdayThird Practice13:00 - 14:00
Qualifying 16:00 - 17:00
SundayGrand Prix (53 laps or 120 minutes)*15:00 - 17:00

*An F1 race has a maximum time of 2 hours, but can run for up to 3 hours if there are red flags. Jump to full timetable.


Pitlane Walk

This is your chance to snoop around the world’s most expensive garages with a salivating up-close look at some glorious F1 tech.

For all 3 day ticket holders a pit lane walk is planned for Thursday from 4pm to 6pm (circuit opens from 3pm to 7pm).

Paddock Club Pit lane walks at the French GP are scheduled for 30 minute slots at 12:30pm and 8:05pm on Friday; 11:50am and 6:55pm on Saturday and 12:55pm on Sunday.

pitlane walk time

Track Parade

This is when the grandstands really start to fill up. 2 hours before lights out, drivers warm-up for the race by waving at fans and answering questions. Last chance photo op before the helmets go on.

The driver’s parade at the French GP is from 1:00pm-1:30pm on Sunday.

f1 track parade time


French GP Schedule 2022: Support Races

Formula 2

A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.

On Friday the F2 action starts with a 45-minute practice session in the morning and a 30-minute qualifying in the afternoon. The Sprint Race is on Saturday and the Feature Race on Sunday.

f2 schedule
© Takayuki Suzuki | Flickr

W Series

W Series is an all female racing series that aims to popularise motorsports for women and girls. By doing so it hopes to provide a launchpad for higher tiers of motorsport including ultimately, F1. The emphasis is on driver skill and so all cars use an identical chassis and engine which are comparable to Formula 3 cars.

Actions gets underway on Friday with practice and qualifying. The 30 minute race takes place on Saturday afternoon.

w-series
© Manfred M | Flickr

Porsche Supercup

The long-term support act for F1, Porche Supercup is a one-make racing series that accompanies most of the European F1 races and some of the long hauls too.

The schedule for France sees a 45-minute practice session on Friday, a 30-minute qualifying session on Saturday and a 30-minute race on Sunday.

porsche supercup
© Lukas Raich | Wikimedia

Circuit Paul Ricard Gate Opening & Closing Times

Friday07:00 - 22:00
Saturday07:00 - 21:00
Sunday07:00 - 21:00

Full Timetable for the French Grand Prix Weekend

FRIDAY 22nd JULY Local time
Formula 1F1 Driver & Media Activity10:30 - 12:30
W SeriesPractice Session10:40 - 11:10
FIA Formula 2Practice Session11:35 - 12:20
Paddock ClubPaddock Club Track Tour12:30 - 13:00
Paddock ClubPaddock Club Pit Lane Walk12:30 - 13:30
FIAF1 Car Presentation12:30 - 13:30
FORMULA 1FIRST PRACTICE SESSION14:00 - 15:00
Porsche Mobil 1 SupercupPractice Session15:30 - 16:15
FORMULA 1SECOND PRACTICE SESSION17:00 - 18:00
FIA Formula 2Qualifying Session18:30 - 19:00
W SeriesQualifying Session19:25 - 19:55
Paddock ClubPaddock Club Pit Lane Walk20:05 - 20:35
Paddock ClubPaddock Club Track Tour20:05 - 20:35
FIA Formula 2Press Conference20:30 - 21:00
SATURDAY 23rd JULY  
FORMULA 1Teams Press Conference10:30 - 11:30
Porsche Mobil 1 SupercupQualifying Session11:10 - 11:40
Paddock ClubPaddock Club Track Tour11:50 - 12:30
Paddock ClubPaddock Club Pit Lane Walk11:50 - 12:30
FORMULA 1THIRD PRACTICE SESSION13:00 - 14:00
W SeriesRace (30 Mins +1 Lap)14:50 - 15:25
FORMULA 1QUALIFYING SESSION16:00 - 17:00
Formula 1Press Conference17:00 - 18:00
FIA Formula 2Sprint Race (21 Laps or 45 Mins +1 Lap)17:55 - 18:45
Paddock ClubPaddock Club Pit Lane Walk18:55 - 19:25
Paddock ClubPaddock Club Track Tour18:55 - 19:25
FIA Formula 2Press Conference19:05 - 19:35
F1 ExperiencesF1 Experiences Champions Club Grid Walk & Trophy Photo
SUNDAY 24th JULY  
FIA Formula 2Feature Race (30 Laps or 60 Mins +1 Lap)10:00 - 11:05
FIA Formula 2Press Conference11:25 - 11:55
Porsche Mobil 1 SupercupRace (13 Laps or 30 Mins)11:45 - 12:20
Paddock ClubPaddock Club Track Tour12:55 - 13:25
Paddock ClubPaddock Club Pit Lane Walk12:55 - 13:55
Formula 1Drivers' Parade13:00 - 13:30
Formula 1National Anthem14:44 - 14:46
FORMULA 1GRAND PRIX (53 LAPS OR 120 MINS)15:00 - 17:00

All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.

about F1S
About Me

I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.